Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 59, NWS Jackson, MS

April 27, 2014Lowndes County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 27, 2014, 9:36 PM CDT for Lowndes County, Mississippi. It took effect at Apr 30, 2014, 6:08 PM CDT. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 9:36 PM CDT (02:36 UTC)
In effect from
Apr 30, 2014, 6:08 PM CDT
Expired
May 1, 2014, 10:36 PM CDT
In force
28 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Luxapallila Creek near Columbus (CLUM6).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02443500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WGUS44 KJAN 280236
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
936 PM CDT SUN APR 27 2014


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 48 HOURS FOR ALL SITES. 

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC087-290836-
/O.NEW.KJAN.FL.W.0059.140430T2308Z-140502T0336Z/
/CLUM6.1.ER.140430T2308Z.140501T1200Z.140501T2136Z.NO/
936 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LUXAPALLILA CREEK NEAR COLUMBUS
* FROM WEDNESDAY EVENING TO THURSDAY EVENING.
* AT  9:00 PM SUNDAY THE STAGE WAS 6.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY WEDNESDAY 
  EVENING AND WILL CONTINUE TO RISE TO NEAR 15.5 FEET BY THURSDAY 
  MORNING. 
* IMPACT...AT 16.0 FEET...WATER IS FLOWING OVER GUNSHOOT ROAD NEAR 
  STEENS. LOW LYING AREAS ALONG SAND ROAD, BLACK CREEK ROAD, AND NEAR
  YELLOW CREEK ARE FLOODING.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

LUXAPALLILA CREEK
COLUMBUS       15   6.5 SUN 09 PM   6.7   8.6  13.3  15.5 07 AM 05/01


&&


LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
      3350 8836 3345 8842             



$$
1 follow-up statement
417 
WGUS84 KJAN 281511
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1011 AM CDT MON APR 28 2014


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 48 HOURS FOR TIBBEE CREEK...
LUXAPALLILA CREEK...THE NOXUBEE RIVER...AND THE TOMBIGEE RIVER.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC087-281541-
/O.CAN.KJAN.FL.W.0059.000000T0000Z-140502T0336Z/
/CLUM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT MON APR 28 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE LUXAPALLILA CREEK NEAR COLUMBUS.
* AT 10:00 AM MONDAY THE STAGE WAS 6.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.5 FEET 
  THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...OVERBANK FLOODING IS OCCURRING IN THE STEENS
  AREA.
* IMPACT...AT 14.0 FEET...OVERBANK FLOODING BEGINS IN LOW LYING AREAS 
  NORTH OF COLUMBUS.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

LUXAPALLILA CREEK
COLUMBUS       15   6.7 MON 10 AM   8.3  12.2  14.5  14.5 07 AM 05/01


&&


LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
      3350 8836 3345 8842             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 27, 5:15 PM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Apr 27, 5:15 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT SUN APR 27 2014

...SEVERE WEATHER OUTBREAK EXPECTED TONIGHT THROUGH TUESDAY...
...SIGNIFICANT FLOODING POSSIBLE MONDAY INTO EARLY TUESDAY...

.DISCUSSION...

TODAY THROUGH TUESDAY

SEVERAL ROUNDS OF SIGNIFICANT SEVERE WEATHER ARE EXPECTED TO IMPACT
THE REGION LATE THIS AFTN THROUGH TUESDAY NIGHT. THESE ROUNDS AND
THEIR POTENTIALLY LIFE-THREATENING HAZARDS WILL BE FOCUSED IN
DIFFERENT AREAS OVER THIS TIME FRAME. BELOW WILL BE A DISCUSSION
FOCUSING ON THE SPATIAL, TEMPORAL AND HAZARDS SCOPE OF THESE ROUNDS.
IT SHOULD BE NOTED THAT MONDAY LOOK PARTICULARLY DANGEROUS.

OVERALL SYNOPSIS REVEALS A STRONG OCCLUDED H5 CLOSED LOW OVER KS AS
CYCLONICALLY CURVED H7-H3 JET STREAK MAXIMUMS PIVOT AROUND THE
SOUTHERN FRINGE OF THE AN ATTENDANT 983 MB SURFACE LOW ALLOWING FOR
STRONG VERTICAL WIND SHEAR TO SPREAD OVER A LARGE UNSTABLE WARM
SECTOR ACROSS THE ARKLATEX TOWARDS THE DELTA REGION. IT IS THIS SAME
CLOSED LOW THAT WILL BE THE MAIN DYNAMIC FORCING MECHANISM THAT WILL
BRING MORE SEVERE STORMS ESPECIALLY ON MONDAY AND AGAIN TUESDAY.

FOR TODAY...THE GREATEST SEVERE WEATHER CHANCES WILL BE LOCATED IN
THE ARKLAMISS DELTA WHERE THE BEST COMBO OF INSTABILITY /~3000 J/KG
SBCAPE/ DEEP LAYER SHEAR /50-60 KT/ AND 0-1 KM ESRH /300-500 M2/S2/
EXIST. A TIGHT THERMAL GRADIENT IS ALSO NOTED ACROSS THE DELTA
REGION THAT COULD LIKELY SERVE AS A LOW-LVL CONVERGENT FOCUS. STORMS
THAT DEVELOP IN THIS ENVIRONMENT WILL HAVE THE CAPABILITY OF
PRODUCING TORNADOES (SOME STRONG), LARGE HAIL TO SIZE OF GOLF BALLS,
AND DAMAGING STRAIGHT-LINE WINDS. STORMS THAT DEVELOP ACROSS NW MS
AND DELTA REGION SHOULD GROW UPSCALE THROUGH THE EVENING THAT WILL
ENHANCE THE DAMAGING WIND GUST RISK AS IT MOVES INTO NORTH-CENTRAL
AND NORTH MS. THE SHOWERS AND GENERAL TSTORMS IN SW MS WILL CONTINUE
TO MOVE NE AND POSE A MARGINAL STRONG TO SEVERE RISK DUE TO DAYTIME
HEATING BUT THIS ACTIVITY SHOULD SLOWLY DISSIPATE THROUGH THE
EVENING AS TEMPS COOL.

THE NEXT, AND POTENTIALLY MOST SIGNIFICANT ROUND OF SEVERE WEATHER
COULD DEVELOP AS EARLY AS DAYBREAK MONDAY AND THEN LAST THROUGH THE
DAY AS STORMS PROGRESS EAST ACROSS THE ENTIRE REGION. BY 7AM
MONDAY...A BRISK S/WV TROUGH LOOKS TO EJECT OFF THE MAIN CYCLONIC
GYRE WHILE THE GYRE CONTINUES TO DEEPEN. INDUCED LIFT FROM HEIGHT
FALLS AND 90 KT H5 JET IN AR IN PRESENCE OF 1000-1500 MLCAPE AND
NEAR 7 C/KM H7-H5 LAPSE RATES COULD SUPPORT SEVERE CONVECTION
SHORTLY AFTER DAY BREAK ALONG AND WEST OF THE MS RIVER. DEPENDING ON
WHERE THIS ACTIVITY SETS UP AND HOW IT EVOLVES WILL BE CRITICAL FOR
HOW THE REST OF THE PLAYS OUT. ONE SCENARIO COULD BE FOR COLD
POOLING FROM THIS POSSIBLE STORM CLUSTER TO LEAD TO A BOUNDARY
SETTING UP NORTH I-20. ALONG AND SOUTH OF THIS POSSIBLE BOUNDARY, A
CONCERNING ENVIRONMENT OF AMPLE MLCAPE, MODEST 0-1 KM SRH AND STRONG
DYNAMIC LOW-LVL CONVERGENCE AND UPPER LEVEL LIFT WILL PROVIDE A
IMPETUS FOR SEVERE STORM DEVELOPMENT CLOSE TO THE NATCHEZ TRACE
CORRIDOR. A SECOND SCENARIO IS THAT AS THE INITIAL WAVE LIFTS OFF TO
THE NE AND LITTLE/NO COLD POOLING OCCURS DUE TO STRONG SOUTHERLY
INFLOW AND STRONG MIXING. THE CLUSTER MAY SLOW AND EVOLVE INTO MORE
DISCRETE CELLS/SUPERCELLS THROUGH THE AFTN WHILE RENEWED UPPER LEVEL
DIVERGENCE IMPINGES ON THE VOLATILE ENVIRONMENT PRESENT IN THE LOW-
LVLS. STRONG AND POSSIBLY LONG TRACK TORNADOES WILL BE POSSIBLE
TOMORROW AFTN WITH ANY DISCRETE SUPERCELL THAT DEVELOPS GIVEN CIPS
ANALOGS AND FORECAST ENVIRONMENT. LARGE HAIL TO SIZE OF GOLFBALLS TO
EGG SIZE COULD ALSO BE POSSIBLE ALONG WITH DAMAGING STRAIGHT-LINE
WINDS. AS THE COMPLEX EVOLVES THROUGH THE LATE AFTN AND NIGHT, HEAVY
RAIN AND FLASH FLOODING WILL ALSO BECOME A SIGNIFICANT CONCERN FOR
CENTRAL AND NORTH MS AS AMPLE MOISTURE FLUX WILL CONTINUALLY FEED
INTO THE REGION. SIGNIFICANT RIVER RISES COULD OCCUR WHERE PRECIP
MAXIMUM OCCURS.

THIS HEAVY RAIN COMPLEX WILL MOVE ACROSS EAST MS THROUGH TUESDAY
MORNING WITH THE DRYLINE/BOUNDARY SET-UP NEAR THE MS RIVER. THERE IS
STILL SOME DISCREPANCY AS TO WHERE THE NORTH TO SOUTH ORIENTED
BOUNDARY WILL BE SET UP BETWEEN THE EC/GFS/NAM. AREAS ALONG AND EAST
OF THE LINE (LIKELY I-55 AND EAST) WILL REMAIN UNDER AN ELEVATED
RISK OF SEVERE STORMS INCLUDING TORNADOES, HAIL, STRAIGHT-LINE
WINDS, AND MORE HEAVY RAIN. TUESDAY EVOLUTION WILL REVOLVE AROUND
RECOVERY FROM MONDAY AND MORE DETAILS WILL BE ADDED AS WE APPROACH
THAT TIME FRAME.

IT SHOULD BE STRESSED THAT TOMORROW..MONDAY...LOOKS VERY CONCERNING
AND SEVERE ACTION PLANS SHOULD BE COMPLETED BY TONIGHT IN
PREPARATION. /ALLEN/

&&

.AVIATION...RADARS WERE CLEAR AT 20Z AREAWIDE BUT SOME REDEVELOPMENT
WL BE PSBL THIS EVENING AND OVERNIGHT IN THE WEST THEN SHIFT EAST
OVER THE REMAINDER OF THE AREA MONDAY. STRONG GUSTY SOUTH WINDS THIS
AFTN WL WEAKEN ONLY SLIGHTLY OVERNIGHT AND REMAIN 15-20KTS WITH
GUSTS 30-35KTS AWAY FROM STORMS MONDAY. VFR CONDITIONS WILL PREVAIL
THROUGH THIS EVENING AWAY FROM STORMS BUT EXPECT DEVELOPMENT OF
MVFR/IFR STRATUS EARLY MONDAY. THIS STRATUS WL LIFT BY 18Z AND
WIDESPREAD TSTMS...SOME SEVERE WL BE PSBL THROUGH MONDAY NIGHT. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  84  68  82 /  39  76  92  59
MERIDIAN      68  85  66  84 /  28  56 100  73
VICKSBURG     69  83  66  81 /  47  84  82  44
HATTIESBURG   70  87  69  85 /  21  40  90  55
NATCHEZ       70  84  69  81 /  30  72  81  36
GREENVILLE    69  80  63  79 /  78  87  79  49
GREENWOOD     71  81  65  80 /  66  86  99  61

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT
     FOR MSZ018-019-025>052.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MSZ018-019-025-034-
     035-040-041.

LA...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT
     FOR LAZ007>009-015-016.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LAZ007>009-015-016-
     023>026.

AR...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT
     FOR ARZ074-075.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARZ074-075.

&&

ALLEN/22
Hazardous weather outlook, Apr 27, 5:20 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT SUN APR 27 2014

ARZ074-075-LAZ007-MSZ018-019-034-282230-
ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-WASHINGTON-
520 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
RISK...HIGH
TIMING...ESPECIALLY LATE TONIGHT

SEVERE THUNDERSTORMS
RISK...HIGH
TIMING...ESPECIALLY LATE TONIGHT

FLOODING
RISK...ELEVATED
TIMING...MAINLY MONDAY

NON THUNDERSTORM WINDS
RISK...LIMITED
TIMING...TONIGHT AND MONDAY

A SLOW MOVING AND POTENT SPRING WEATHER SYSTEM WILL BRING A LOCALLY
HIGH RISK OF SEVERE THUNDERSTORMS AND TORNADOES TONIGHT...WITH THE
RISK STILL REMAINING ELEVATED TOMORROW. STRONG TORNADOES WILL BE A
POSSIBILITY. FLOODING WILL BE AN INCREASED CONCERN TOMORROW AND A
FLASH FLOOD WATCH WILL BE IN EFFECT BY DAYBREAK MONDAY THROUGH MONDAY
NIGHT.

IN ADDITION...SOUTH WINDS GUSTING UP TO AT LEAST 30 MPH WILL BE
POSSIBLE THROUGH TOMORROW. A WIND ADVISORY IS IN EFFECT THROUGH MID
EVENING FOR MUCH OF THE ARKLAMISS DELTA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

WE REMAIN CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60
MPH OR GREATER AND HAIL 1 INCH OR LARGER FOR EXTREME SOUTHEAST
ARKANSAS...PORTIONS OF NORTHWEST MISSISSIPPI...PORTIONS OF NORTHEAST
LOUISIANA...AND PORTIONS OF SOUTHEAST MISSISSIPPI ON MONDAY NIGHT.

TORNADOES AND INCIDENTS OF FLOODING WILL REMAIN POSSIBLE FOR EXTREME
SOUTHEAST ARKANSAS...PORTIONS OF NORTHWEST MISSISSIPPI...AND PORTIONS
OF NORTHEAST LOUISIANA ON MONDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH AT LEAST MONDAY NIGHT.

LAZ008-009-015-016-023>025-MSZ025>033-035>038-040>044-047-048-053-
282230-
WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA-
CATAHOULA-TENSAS-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-CLAIBORNE-
520 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
RISK...HIGH
TIMING...MAINLY MONDAY

SEVERE THUNDERSTORMS
RISK...HIGH
TIMING...MAINLY MONDAY

FLOODING
RISK...ELEVATED
TIMING...MONDAY

NON THUNDERSTORM WINDS
RISK...LIMITED
TIMING...TONIGHT AND MONDAY

A SLOW MOVING AND POTENT SPRING WEATHER SYSTEM WILL BRING A LOCALLY
HIGH RISK OF SEVERE THUNDERSTORMS AND TORNADOES DURING THE DAY
TOMORROW...ALTHOUGH THE RISK OF SEVERE WEATHER INCLUDING TORNADOES
WILL TRY TO BUILD SOUTHEAST TOWARD THE NATCHEZ TRACE CORRIDOR LATE
TONIGHT. STRONG TORNADOES WILL BE A POSSIBILITY WITH ANY SEVERE
STORMS...BUT ESPECIALLY TOMORROW. FLOODING WILL BE AN INCREASED CONCERN
TOMORROW AND A FLASH FLOOD WATCH WILL BE IN EFFECT BY DAYBREAK MONDAY
THROUGH MONDAY NIGHT FOR AREAS ALONG AND NORTH OF INTERSTATE TWENTY.

IN ADDITION...SOUTH WINDS GUSTING UP TO AT LEAST 30 MPH WILL BE
POSSIBLE THROUGH TOMORROW. A WIND ADVISORY IS IN EFFECT THROUGH MID
EVENING FOR MUCH OF THE ARKLAMISS DELTA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

STRONG TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH
OR GREATER AND 2 INCH DIAMETER OR LARGER HAIL WILL REMAIN POSSIBLE
FOR MUCH OF NORTHEAST LOUISIANA...PORTIONS OF NORTHWEST
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTHWEST
MISSISSIPPI...PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND ALL OF CENTRAL
MISSISSIPPI ON MONDAY NIGHT. WE ALSO REMAIN CONFIDENT IN THE
POTENTIAL FOR FLOODING FOR THESE AREAS ON MONDAY NIGHT.

WE REMAIN CONFIDENT IN THE POTENTIAL FOR FLOODING...TORNADOES AND
SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1
INCH OR LARGER MAINLY ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR IN
MISSISSIPPI DURING THE DAY TUESDAY.

FOR LOCATIONS IN MISSISSIPPI WEST OF THE INTERSTATE 55 CORRIDOR
FLOODING...TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60
MPH OR GREATER AND HAIL 1 INCH OR LARGER WILL REMAIN POSSIBLE DURING
THE DAY TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH TUESDAY.

LAZ026-MSZ039-045-046-049>052-054>065-282230-
CONCORDIA-NOXUBEE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
520 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
RISK...HIGH
TIMING...MIDDAY THROUGH AFTERNOON MONDAY

SEVERE THUNDERSTORMS
RISK...HIGH
TIMING...MIDDAY THROUGH AFTERNOON MONDAY

FLOODING
RISK...ELEVATED
TIMING...MIDDAY THROUGH AFTERNOON MONDAY

NON THUNDERSTORM WINDS
RISK...LIMITED
TIMING...TONIGHT AND MONDAY

A SLOW MOVING AND POTENT SPRING WEATHER SYSTEM WILL BRING A LOCALLY
HIGH RISK OF SEVERE THUNDERSTORMS AND TORNADOES...INCLUDING THE
POTENTIAL FOR A FEW STRONG TORNADOES...IN THE SHORT TERM PERIOD. THIS
RISK SHOULD SHOULD MAINLY HOLD OFF UNTIL LATE MORNING TO MIDDAY MONDAY
ALTHOUGH A LOW RISK OF SEVERE STORMS WILL EXIST IN THESE AREAS BEFORE
THIS TIME. THE POTENTIAL FOR FLOODING DOWNPOURS WILL ALSO INCREASE
GREATLY TOMORROW AND A FLASH FLOOD WATCH WILL IN EFFECT FROM DAYBREAK
MONDAY THROUGH MONDAY NIGHT.

IN ADDITION...SOUTH WINDS GUSTING UP TO 30 MPH WILL BE POSSIBLE
THROUGH TOMORROW.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

STRONG TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH
OR GREATER AND 2 INCH DIAMETER OR LARGER HAIL WILL REMAIN POSSIBLE
FOR MUCH OF NORTHEAST LOUISIANA...PORTIONS OF NORTHWEST
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTHWEST
MISSISSIPPI...PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND ALL OF CENTRAL
MISSISSIPPI ON MONDAY NIGHT. WE ALSO REMAIN CONFIDENT IN THE
POTENTIAL FOR FLOODING FOR THESE AREAS ON MONDAY NIGHT.

WE REMAIN CONFIDENT IN THE POTENTIAL FOR FLOODING...TORNADOES AND
SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1
INCH OR LARGER MAINLY ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR IN
MISSISSIPPI DURING THE DAY TUESDAY.

FOR LOCATIONS IN MISSISSIPPI WEST OF THE INTERSTATE 55 CORRIDOR
FLOODING...TORNADOES AND SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60
MPH OR GREATER AND HAIL 1 INCH OR LARGER WILL REMAIN POSSIBLE DURING
THE DAY TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY
THROUGH TUESDAY.

MSZ066-072>074-282230-
JONES-MARION-LAMAR-FORREST-
520 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
RISK...ELEVATED
TIMING...MONDAY AFTERNOON

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...MONDAY AFTERNOON

FLOODING
RISK...LIMITED
TIMING...MONDAY AFTERNOON

NON THUNDERSTORM WINDS
RISK...LIMITED
TIMING...TONIGHT AND MONDAY

A SLOW MOVING AND POTENT SPRING WEATHER SYSTEM WILL BRING AN ELEVATED
RISK OF SEVERE THUNDERSTORMS AND TORNADOES IN THE SHORT TERM PERIOD.
THIS RISK SHOULD SHOULD MAINLY HOLD OFF UNTIL MONDAY AFTERNOON ALTHOUGH
A LOW RISK OF SEVERE STORMS WILL EXIST IN THESE AREAS BEFORE THIS
TIME. THE POSSIBILITY OF POTENTIALLY FLOODING DOWNPOURS WILL ALSO
INCREASE GREATLY BY LATE TOMORROW AFTERNOON.

IN ADDITION...SOUTH WINDS GUSTING UP TO 30 MPH WILL BE POSSIBLE
THROUGH TOMORROW.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1
WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

WE ARE CONFIDENT IN THE POTENTIAL FOR FLOODING...TORNADOES AND SEVERE
THUNDERSTORMS WITH WIND GUSTS TO 60 MPH OR GREATER AND HAIL 1 INCH OR
LARGER ACROSS MUCH OF SOUTHEASTERN MISSISSIPPI MONDAY NIGHT THROUGH
THE DAY TUESDAY. A STRONG TORNADO CANNOT BE RULED IN THESE AREAS OVER
THIS TIME PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY
THROUGH TUESDAY.

50

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
HIGH...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

*NON-THUNDERSTORM WINDS*
EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH
 OR GREATER.
HIGH...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH.
ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH.
LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

...ADDITIONAL URLS FOR FLOODING ISSUES...

LOWER MISSISSIPPI RIVER RFC HOME PAGE...
   WWW.SRH.NOAA.GOV/LMRFC/
NWS SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
WPC EXCESSIVE RAINFALL DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
WPC DAY 1 THROUGH 7 QPF...
   WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
WPC QPF DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML
NWS JAN OBSERVED PRECIPITATION IMAGES...
   WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 27, 3:47 PM CDT, 5 hours 49 minutes before
MSZ018-019-272115-
SUNFLOWER MS-BOLIVAR MS-
347 PM CDT SUN APR 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT SUN APR 27 2014

...STRONG THUNDERSTORMS DEVELOPING OVER BOLIVAR COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHWEST OF SHELBY AT 347 PM CDT...MOVING NORTHEAST
AT 45 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN BOLIVAR AND NORTH CENTRAL SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3412 9065 3400 9065 3399 9058 3399 9057
      3380 9081 3392 9097 3413 9075 3413 9066
TIME...MOT...LOC 2047Z 224DEG 40KT 3393 9081

AEG
Special weather statement, Apr 27, 4:08 PM CDT, 5 hours 28 minutes before
MSZ018-019-272145-
SUNFLOWER MS-BOLIVAR MS-
408 PM CDT SUN APR 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT SUN APR 27 2014

...SCATTERED STRONG THUNDERSTORMS DEVELOPING OVER NORTHERN PARTS OF
BOLIVAR AND SUNFLOWER COUNTIES...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES EAST OF SHELBY AT 407 PM CDT...MOVING NORTHEAST AT 35
MPH.

THIS WAS THE STRONGEST STORM IN AN AREAS OF SCATTERED STRONG STORMS
DEVELOPING GENERALLY NORTH OF A ROSEDALE TO DODDSVILLE LINE. THESE
STORMS WERE MOVING NORTHEAST AT 40 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ALL OF THESE
STORMS.

PEOPLE IN NORTHERN BOLIVAR AND SUNFLOWER COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3412 9065 3400 9065 3399 9058 3369 9056
      3374 9072 3392 9097 3413 9075 3413 9066
TIME...MOT...LOC 2107Z 209DEG 29KT 3399 9067

AEG
Special weather statement, Apr 27, 4:32 PM CDT, 5 hours 4 minutes before
LAZ026-MSZ060-272215-
ADAMS MS-CONCORDIA LA-
432 PM CDT SUN APR 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT SUN APR 27 2014

...STRONG STORMS MOVING ACROSS SOUTHERN CONCORDIA PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES WEST OF SLOCUM AT 432 PM CDT...MOVING NORTHEAST AT 35
MPH.

PEOPLE IN ADAMS COUNTY...AND SOUTHERN CONCORDIA PARISH SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3132 9182 3163 9123 3142 9116 3133 9135
      3134 9136 3131 9142 3131 9146 3127 9149
      3118 9168 3120 9170 3120 9173
TIME...MOT...LOC 2132Z 239DEG 32KT 3129 9167

AEG
Special weather statement, Apr 27, 4:45 PM CDT, 4 hours 51 minutes before
MSZ019-272215-
SUNFLOWER MS-
445 PM CDT SUN APR 27 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT SUN APR 27 2014

...SCATTERED STRONG STORMS CONTINUE OVER NORTHERN SUNFLOWER COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL AND 50
MPH WINDS WAS LOCATED 6 MILES WEST OF PARCHMAN AT 445 PM
CDT...MOVING NORTHEAST AT 35 MPH.

PEOPLE IN NORTHEASTERN SUNFLOWER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3399 9050 3399 9045 3398 9044 3390 9044
      3381 9057 3391 9065 3400 9066 3399 9051
TIME...MOT...LOC 2145Z 226DEG 30KT 3394 9057

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:39 PM CDTRiver Flood WarningJANClay, Lowndes4 days
Apr 28, 5:38 AM CDTSevere Thunderstorm WarningJANBolivar52 min
Apr 28, 8:23 AM CDTRiver Flood WarningJANAttala, Holmes4 days
Apr 28, 8:23 AM CDTRiver Flood WarningJANMadison, Yazoo3 days
Apr 28, 8:57 AM CDTRiver Flood WarningJANNeshoba6 days
Apr 28, 8:57 AM CDTRiver Flood WarningJANLeake7 days
Apr 28, 8:57 AM CDTRiver Flood WarningJANLeake8 days
Apr 28, 8:57 AM CDTRiver Flood WarningJANLeake5 days
Apr 28, 8:57 AM CDTRiver Flood WarningJANLeake5 days
Apr 28, 11:07 AM CDTSpecial Weather StatementJANWashington28 min
Apr 28, 11:15 AM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington45 min
Apr 28, 12:15 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore, Sunflower45 min
Apr 28, 12:32 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey43 min
Apr 28, 12:44 PM CDTSevere Thunderstorm WarningJANWarren46 min
Apr 28, 12:54 PM CDTTornado WarningJANIssaquena, Sharkey51 min
Apr 28, 12:58 PM CDTTornado WarningJANCarroll, Grenada32 min
Apr 28, 1:14 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren46 min
Apr 28, 1:26 PM CDTTornado WarningJANHolmes, Humphreys49 min
Apr 28, 1:39 PM CDTTornado WarningJANCarroll, Holmes, Leflore51 min
Apr 28, 1:40 PM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Yazoo65 min
Apr 28, 1:45 PM CDTTornado WarningJANCarroll, Grenada, Montgomery30 min
Apr 28, 2:04 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes41 min
Apr 28, 2:07 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo38 min
Apr 28, 2:31 PM CDTTornado WarningJANCarroll, Montgomery, Webster44 min
Apr 28, 2:31 PM CDTTornado Warning Tornado observedJANAttala, Holmes59 min
Apr 28, 2:32 PM CDTTornado WarningJANMadison, Yazoo43 min
Apr 28, 2:48 PM CDTTornado WarningJANAttala, Holmes57 min
Apr 28, 3:13 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison62 min
Apr 28, 3:13 PM CDTTornado WarningJANClay, Webster62 min
Apr 28, 3:14 PM CDTTornado WarningJANAttala, Choctaw, Montgomery61 min
Apr 28, 3:21 PM CDTTornado WarningJANAttala, Leake, Madison54 min
Apr 28, 3:58 PM CDTTornado Warning EmergencyTornado observedJANAttala, Neshoba, Winston47 min
Apr 28, 3:59 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Yazoo61 min
Apr 28, 4:14 PM CDTTornado WarningJANHolmes, Humphreys, Yazoo46 min
Apr 28, 4:15 PM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster45 min
Apr 28, 4:35 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Warren, Yazoo55 min
Apr 28, 4:37 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatJANNoxubee, Oktibbeha, Winston53 min
Apr 28, 4:41 PM CDTTornado WarningJANWinston34 min
Apr 28, 4:45 PM CDTSevere Thunderstorm WarningJANAttala45 min
Apr 28, 4:58 PM CDTTornado WarningJANHinds, Warren47 min
Apr 28, 5:05 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren25 min
Apr 28, 5:13 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Yazoo32 min
Apr 28, 5:17 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston58 min
Apr 28, 5:28 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Oktibbeha, Winston62 min
Apr 28, 5:28 PM CDTTornado Warning Tornado observedJANHinds, Madison62 min
Apr 28, 5:31 PM CDTTornado WarningJANLowndes, Noxubee, Oktibbeha59 min
Apr 28, 5:32 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren43 min
Apr 28, 5:38 PM CDTFlash Flood WarningJANAttala, Choctaw, Holmes, Leake, Madison, Montgomery and 2 more2 hr
Apr 28, 5:47 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison58 min
Apr 28, 5:51 PM CDTFlash Flood WarningJANChoctaw, Clay, Lowndes, Oktibbeha, Winston114 min
Apr 28, 5:52 PM CDTTornado Warning Tornado observedJANHinds38 min
Apr 28, 5:57 PM CDTTornado WarningJANAttala, Leake, Neshoba, Winston63 min
Apr 28, 6:03 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson42 min
Apr 28, 6:17 PM CDTTornado WarningJANClaiborne, Copiah58 min
Apr 28, 6:19 PM CDTTornado Warning Tornado observedJANLeake, Madison41 min
Apr 28, 6:21 PM CDTTornado WarningJANLowndes24 min
Apr 28, 6:21 PM CDTTornado WarningJANHinds, Rankin54 min
Apr 28, 6:41 PM CDTTornado WarningJANLowndes64 min
Apr 28, 6:49 PM CDTFlash Flood WarningJANHinds, Rankin3 hr
Apr 28, 6:50 PM CDTTornado Warning Tornado observedJANRankin, Scott55 min

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.